# SDR AALA20121202009

- Difficulty date: December 2, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 42,439 hours, 10,688 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Control Panel
- Part number: 233T321741
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PTY INFLIGHT MIA-UIO.  CREW REPORTED ELECTRICAL SPARKS IN FLIGHT DECK OVERHEAD PANEL.  EMERGENCY DECLARED FLIGHT DIVERTED PTY LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED EXTERIOR LIGHTS CONTROL PANEL THAT HAD SHORTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
